MAUDE Adverse Event Report: TIDI Products LLC QUILTED LIMB HOLDER; 2551; Restraint, Protective

TIDI Products LLC QUILTED LIMB HOLDER; 2551; Restraint, Protective
Model Number 2551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unintended Extubation (4564)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting complaint on product#: 2551.Customer reports that in icu that a patient was able to get their hand out of the restraint & almost self extubated 2-times.This is a 2nd complaint to rma#: (b)(4).(b)(6).
 
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Confirmation of customer's complaint and the root cause could not be determined.A review of the device history record could not be performed since the product lot number was not provided.A historical review of the complaint database revealed similar complaints over the last 2 years.Of those returned, broken clips, excessive force, and/or wear and tear has contributed to the malfunction.Additionally, user error related to misapplication of the device per the instructions for use or use with incorrect patient population were found to have contributed to several such complaints.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states to before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.The ifu also provided extra warning to not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.Without return of the device the reported issue could not be confirmed.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no further corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).

Brand Name
QUILTED LIMB HOLDER; 2551
Common Device Name
Restraint, Protective
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50819037
Report Number2182318-2026-00095
Device Sequence Number10127604
Product Code FMQ
UDI-Device Identifier10190676004956
UDI-Public10190676004956
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2551
Device Catalogue Number2551
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown